Rocky Mountain Journal of Mathematics

Polyhedral Norms in an Infinite Dimensional Space

Roland Durier and Pier Luigi Papini

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 23, Number 3 (1993), 863-875.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072528

Digital Object Identifier
doi:10.1216/rmjm/1181072528

Mathematical Reviews number (MathSciNet)
MR1245451

Zentralblatt MATH identifier
0799.46015

Subjects
Primary: 46B20: Geometry and structure of normed linear spaces
Secondary: 52A25

Citation

Durier, Roland; Papini, Pier Luigi. Polyhedral Norms in an Infinite Dimensional Space. Rocky Mountain J. Math. 23 (1993), no. 3, 863--875. doi:10.1216/rmjm/1181072528. https://projecteuclid.org/euclid.rmjm/1181072528


Export citation

References

  • D. Amir and F. Deutsch, Suns, moons, and quasi-polyhedra, J. Approx. Theory 6 (1972), 176-201.
  • T.E. Armstrong, Polyhedrality of infinite dimensional cubes, Pacific J. Math. 70 (1977), 297-307.
  • A. Bastiani, Polyèdres convexes de dimension quelconque, C.R. Acad. Sci. Paris 247 (1958), 1943-1946.
  • --------, Cones convexes et pyramides convexes, Ann. Inst. Fourier (Grenoble) 9 (1959), 249-292.
  • B. Brosowski and F. Deutsch, On some geometric properties of suns, J. Approx. Theory 10 (1974), 245-267.
  • M.M. Day, Normed linear spaces, Springer-Verlag, Berlin, 1973.
  • F. Deutsch, On some geometric properties of the unit sphere, in Linear operators and approximation, Oberwolfach 1971; ISNM 20, Birkhäuser Verlag, Basel (1972), 186-195.
  • R. Durier and C. Michelot, Sets of efficient points in a normed space, J. Math. Anal. Appl. 117 (1986), 506-528.
  • V.P. Fonf, Massiveness of the set of extreme points of the dual ball of a Banach space. Polyhedral spaces, Functional Anal. Appl. 12 (1978), 237-239.
  • --------, Some properties of polyhedral Banach spaces, Functional Anal. Appl. 14 (1980), 323-324.
  • --------, Polyhedral Banach spaces, Math. Notes USSR 30 (1981), 809-813.
  • --------, A form of infinite-dimensional polytopes, Functional Anal. Appl. 18 (1984), 154-155.
  • A. Gleit and R. McGuigan, A note on polyhedral Banach spaces, Proc. Amer. Math. Soc. 33 (1972), 398-404.
  • V. Klee, Some characterizations of convex polyhedra, Acta Math. 102 (1959), 79-107.
  • --------, Polyhedral sections of convex bodies, Acta Math. 103 (1960), 243-267.
  • K.-S. Lau, The dual ball of a Lindenstrauss space, Math. Scand. 33 (1973), 323-337.
  • A. Lazar, Polyhedral Banach spaces and extensions of compact operators, Israel J. Math. 7 (1969), 357-364.
  • J. Lindenstrauss, Extension of compact operators, Mem. Amer. Math. Soc. 48 (1964).
  • --------, Notes on Klee's paper ``Polyhedral sections of convex bodies,'' Israel J. Math. 4 (1966), 235-242.
  • J. Lindenstrauss and D.E. Wulbert, On the classification of the Banach spaces whose duals are $L_1$ spaces, J. Funct. Anal. 4 (1969), 332-349.
  • P.H. Maserick, Convex polytopes in linear spaces, Illinois J. Math. 9 (1965), 623-635.
  • J. Reif, $(P)$-sets, quasipolyhedra and stability, Comm. Math. Univ. Carolinae 20 (1979), 757-763.
  • R. Wegmann, Some properties of the peak-set mapping, J. Approx. Theory 8 (1973), 262-284.